# SDR MASA2009031100094

- Difficulty date: March 11, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N27191
- Make and model: Cndair CL6002B19
- Aircraft serial: 7191
- Aircraft time: 27,205 hours, 22,801 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7244 ORD-MKE.  CAPT RETURNED TO THE GATE DUE TO THE F/A SHOULDER HARNESS WOULD NOT RELEASE.  MX REMOVED AND REPLACED THE SEAT BELT.
